Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation while urinating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hi
User :   Doctor?
Doctor :   hello
Doctor :  
how can i help u??
User :   Hi
Doctor :  
User :   So, is it normal after you pee, you can lift up your penis with a muscle and it stings and sometimes feels like some urine is coming out? But it isn't.
User :   I'm hoping I haven't caught a deadly diseases like HIV
Doctor :   wats ur age??

User :   15.
User :   Never had sex, never touched needles.
Doctor :   relax
Doctor :  
u dnt have aids
User :   I've started coughing tonight
Doctor :   ok
User :   Any clue on what it could be?
Doctor :  
when u are lifting ur pennis u are feeling pain??
User :   after i pee or you know...
Doctor :   may be it is normal urinary tract infection
Doctor :  
nothing to worry
Doctor :  
cough is a different entity
Doctor :  
may be due to allergy or else infection
User :   Honestly, Its been going on for about 1 year now, I've been afraid to tell the doctor, so I've come here. I've been to the doctor since, but he hasn't tested blood this past time
Doctor :  
Doctor :   whn did u see a doctor??

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor